MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT
Catalog Number TMT4B10
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported allergic reaction.Tooth site # 45.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: phone number (b)(6).G4: pma/510(k) number k113753, k112160.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tmt4b10, (imp tm 4.1mm mtx full,10m) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1242775.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1242775 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿allergic reaction¿.The customer did submit one (1) image for the reported event.(see attachments tab at ce level).Ifu review: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants - 4869 rev.10-03/24.Information identified: "adverse effects".Based on the investigation and risk management file review as per rmf rm-00541-haz rev.4, the most likely root cause determined from the investigation is external factors (i.E.Patient conditions.) therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up." h3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative.H3 other text: device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 4.1MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18873514
Report Number0002023141-2024-00662
Device Sequence Number3022872
Product Code DZE
UDI-Device Identifier00889024018938
UDI-Public(01)00889024018938(17)260322(10)1242775
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberTMT4B10
Device Lot Number1242775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient EthnicityNon Hispanic